Author: Sorting Last Post on Top Message:
NRHYMES Posts: 108
11/7/11 9:42 P

If he's feeling sick than he should stop immediately and call the doctor. What kind of sick does he feel like? I have taken Cymbalta in the past and it did not make me feel sick.

PUPPETGIRLKY SparkPoints: (52,546)
Fitness Minutes: (42,092)
Posts: 2,866
11/5/11 12:20 P

I've gained weight on anti depressants too. They are giving them out now for pain and I can't say they ever helped mine. They just cause you to gain weight that doesn't come off near as easy as it goes on. I'm sorry for your husband. If he doesn't need to be on this drug, get him off of it. I hated it while I was on it. I had nightmares and was always sick at my stomach. It also triggered migraines with me. I hope his dr can find something that works.
Hugs
Connie

HUGPUGS SparkPoints: (790)
Fitness Minutes: (480)
Posts: 16
11/3/11 11:09 A

Warning: Anti-depressants (i took all of them) made me gain like 100 pounds in a very short time (just under 2 years). That doesn't necessarily mean your experience will be the same as mine, but this is just a cautionary tale. Also, I was taking birth control pills at the same time so that could have contributed substantially to my weight gain (though even after i stopped the BCP's i was gaining weight).

LUANN_IN_PA Posts: 16,105
11/2/11 5:29 P

Most doctors want to be told of any serious side effects immediately.

JENNY_BILLOT Posts: 1,634
11/2/11 1:12 A

My husband was prescribed Cymbalta and it is making him sick. He's sticking it out but how long should we wait before it becomes a problem?

Page: 1 of (1)  




Other Parenting and Family Support Topics:

Topics: Last Post:
Frustration over Support 6/10/2011 8:09:00 PM
QUESTION!?!?!?!? 5/5/2012 8:12:20 PM
How do I open his eyes? 7/11/2012 4:02:05 PM
Starting all over again after baby delivery 8/6/2012 10:21:33 AM
If I want a family.... 4/23/2012 2:46:44 PM

Diet Resources: evening primrose capsules | primrose plant | primrose property